[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 3, Issue 1 (8-2013) ::
JGST 2013, 3(1): 15-30 Back to browse issues page
Comparison of regularization methods for Able-Poisson integral equation in downward continuation of gravity filed modeling
A. A. Jomegi *, A. R. Safari
Abstract:   (5213 Views)
In geoid computation and gravity field modeling, downward continuation of the gravity field functional is done by solution of the Able-Poisson integral equation. Since the Able-Poisson integral equation is one type of Fredholm integral equations, this equation is ill-posed and need to be regularized to find the best solution. In this paper, 6 usual regulation methods are compared together on simulated data in a case study in south of Iran. The result showed the Koch- Koshe and Philips-Tikhonov with L-curve Criteria methods have the best solution in case study area (CoastalPars).
Keywords: boundary value problem, downward continuation, regularization, L-curve, Philips-Tikhonov, R.Koch -Kucshe
Full-Text [PDF 3331 kb]   (1036 Downloads)    
Type of Study: Research | Subject: Geo&Hydro
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A. A. Jomegi, A. R. Safari. Comparison of regularization methods for Able-Poisson integral equation in downward continuation of gravity filed modeling. JGST. 2013; 3 (1) :15-30
URL: http://jgst.issge.ir/article-1-319-en.html


Volume 3, Issue 1 (8-2013) Back to browse issues page
نشریه علمی علوم و فنون نقشه برداری Journal of Geomatics Science and Technology